Texas, 2006Damaging Wind in Texas, June 25, 2006
June 25, 2006 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 25, 2:10 PM CST, 50 minutes earlier.
Area forecast discussion, Jun 25, 2:10 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
310 PM CDT SUN JUN 25 2006
.DISCUSSION...
NORTHWEST FLOW AROUND EASTERN U.S. TROUGH AND ROCKIES RIDGE WILL
BE ACCOMPANIED BY NORTHERLY COMPONENT WINDS THE NEXT FEW DAYS.
DEWPOINTS WILL DROP...TEMPERATURES WON/T FEEL ALL THAT BAD THE
NEXT COUPLE DAYS...A NICE AND DRY WEATHER REGIME. BY MIDWEEK THE
LOW LEVEL WINDS WILL RESUME THEIR MORE TRADITIONAL SOUTHERLY
COMPONENT...AND WITH A PERSISTENT NW FLOW ALOFT...WE WILL BE IN A
POTENTIAL SET UP FOR WEEKENDING THUNDERSTORM COMPLEXES FROM THE
CENTRAL PLAINS. NOTHING IS DEFINITE AT THIS TIME...JUST A SET UP
IN THAT DIRECTION. THUS THE 20 PERCENT POPS FOR THE LATTER PERIODS
OF THE EXTENDED ARE FINE WITH ME IN ADVERTISING THE POTENTIAL...
AND WE CAN REFINE LATER IN THE WEEK IF MODELS FIND FEATURES THEY
CAN LATCH ONTO.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 70 90 65 91 / 10 0 0 0
MLU 69 89 62 89 / 10 0 0 0
DEQ 60 86 57 88 / 10 0 0 0
TXK 67 87 61 89 / 10 0 0 0
ELD 64 88 59 90 / 10 0 0 0
TYR 66 89 62 89 / 10 0 0 0
GGG 66 89 61 90 / 10 0 0 0
LFK 68 92 63 92 / 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
17
Hazardous weather outlook, Jun 25, 11:00 AM CST, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SUN JUN 25 2006
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-261100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SUN JUN 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.
.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT.
17
Thunderstorm Wind, Panola
- When
- June 25, 3:00 PM CST
- Where
- Panola County, 10 mi W of Carthage
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- BROADCAST MEDIA
- Coordinates
- 32.150, -94.517
Trees downed 1 mile south of US-79 in the community of Fair Play.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Wisconsin, June 25 to 26, 2006$502 million · 1 in hail · 11 events
- Flood in Virginia, June 25 to 27, 20061 death · 1 injured · $50,000 · 1 event
- Flash Flood in District of Columbia, June 25 to 27, 2006$10 million · 1 event
- Flash Flood in Maryland, June 25, 2006$5.0 million · 1 event
- Flash Flood and Flood in Delaware, June 25 to 26, 2006$1.0 million · 2 events
- Flash Flood in Pennsylvania, June 25, 2006$600,000 · 1 event
- Flooding in Virginia, June 25 to 27, 2006$470,000 · 5 events
- Flash Flood in Pennsylvania, June 25, 2006$200,000 · 1 event
- Damaging Winds in Alabama, June 25, 2006$85,000 · 55 kt wind · 3 events
- Dust Storm and Damaging Winds in Arizona, June 25, 2006$80,000 · 60 kt wind · 3 events
- Lightning Strike in Wisconsin, June 25, 2006$75,000 · 1 event
- Flash Flooding and Damaging Winds in Georgia, June 25, 2006$46,000 · 50 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510866.